# SDR CALA9700075

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936907603
- Condition: Leaking
- Location: Tail Section
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SMOKE FILLED CABIN DURING TAXI TO GATE AT IAH.  THE AIRCRAFT STOPPED ON SOUTH PAD AND BOTH ENGINES AND THE APU WERE SHUT DOWN.  PASSENGERS WERE DEPLANED THROUGH AFT AIRSTAIRS.  MAINTENANCE FOUND A HYDRAULIC LEAK IN TAIL SECTION ALLOWING HYDRAULIC FLUID TO BE SUCKED INTO THE APU AND PACKS RESULTING IN THE CABIN SMOKE.  THE HYDRAULIC LINE IN LEFT HYDRAULIC SYSTEM WAS REPLACED.  A BURN OUT PROCEDURE WAS PERFORMED IAW MM 21-20-02.  IN ADDITION, THE WATER SEPARATOR SOCKS WERE REPLACED.
